# SDR 99ZZZX3293

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N1116H
- Make and model: Bell 407
- Aircraft serial: 53046
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Peeling
- Location: Main Rotor
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, DISCOVERED LEADING EDGE ABRASION STRIP PEELING OFF.  POSSIBLE BONDING METHOD AT TIME OF MANUFACTURE.
